Revista Matemática Iberoamericana
Full-Text PDF (395 KB) | Metadata | Table of Contents | RMI summary
Published online: 1999-12-31
Controllability of analytic functions for a wave equation coupled with a beamBrice Allibert and Sorin Micu (1) Ecole Polytechnique, Palaiseau, France
(2) Universitatea din Craiova, Romania
We consider the controllability and observation problem for a simple model describing the interaction between a fluid and a beam. For this model microlocal propagation of singularities proves that the space of controlled functions is smaller that the energy space. We use spectral properties and an explicit construction of biorthogonal sequences to show that analytic functions can be controlled within finite time. We also give an estimate for this time related to the amount of analyticity of the latter function.
No keywords available for this article.
Allibert Brice, Micu Sorin: Controllability of analytic functions for a wave equation coupled with a beam. Rev. Mat. Iberoamericana 15 (1999), 547-592. doi: 10.4171/RMI/265